# SDR USAA2009011690086

- Difficulty date: January 13, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 62,519 hours, 27,982 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Accumulator
- Part number: SB209L1A11483
- Part serial: 15093
- Condition: Activated
- Location: Hydraulic Sys
- Part time: 48,098 hours, 21,956 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 122 - EMERGENCY LANDING - INBOUND TO MKE, APPROXIMATELY 40 MINUTES FROM LANDING, CREW RECEIVED A YELLOW HYDRAULIC SYSTEM FAILURE MESSAGE.  CAPTAIN DECLARED AN EMERGENCY, AIRCRAFT LANDED AND TAXIED TO GATE WITHOUT INCIDENT.   MAINTENANCE REMOVED AND REPLACED THE YELLOW HYDRAULIC ACCUMULATOR PER MM 29-13-42-400-001.  OPERATIONAL AND LEAK CHECKED GOOD.
